# SDR QXEA2013082101237

- Difficulty date: July 25, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 595-605 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT FS 595-605, S25L HAS CORROSION ON AND AROUND RIVETS. REMOVED CORRODED RIVETS AT FS 595-605 STR 25L AND REPLACED IAW SRM 51-42-05 SURFACE CORROSION HAND BLENDED WITH NO MATERIAL LOSS IAW SRM 51-21-00, PAR 4A (1) AND (2). RESTORED SURFACE FINISH AT FS 595-605 STR 251 IAW SRM 51-21-10, STEP 6D AND 51-25-10 STEP 5F.
